# SDR 2021FA0000173

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: General aviation
- Aircraft: N1953B
- Make and model: Luscmb
- Aircraft serial: 6380
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: A3062883
- Part serial: 374658003
- Condition: Activated
- Location: Cabin
- Part time: 114 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARTEX ELT 345 WENT OFF WITH AIRCRAFT SITTING IN CLOSED HANGAR, UNDISTURBED.  UNIT RETURNED TO ARTEX FOR INSPECTION.
